MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Codes No Display/Image (1183); Failure to Power Up (1476); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device would intermittently not power up and inappropriately shut down.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's display showed horizontal lines and was not legible.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (device code).Evaluation: the device was returned to zoll medical corporation and the customer's report of "lines on video display" was observed upon initial testing.However, the report was not duplicated after reseating a system interconnection flex cable.The system interconnection flex cable was replaced as a precaution.The customer's report of "no power up and inappropriate shut down" was duplicated and attributed to a faulty switch on the control board.The control board was replaced.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10523554
Report Number1220908-2020-02829
Device Sequence Number16932832
Product Code MKJ
UDI-Device Identifier00847946016029
UDI-Public00847946016029
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/23/2020
Supplement Date Received by Manufacturer08/23/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1